MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV SELECT MACROBORE 6IN IV START KIT 50 BOX; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK IV SELECT MACROBORE 6IN IV START KIT 50 BOX; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judz0180 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (judz0180) have been reported from the same facility.
 
Event or Problem Description
It was reported that the statlock fell off of four different patients, causing blood to leak.No other information was provided.This report addresses the second of four devices.

Brand Name
STATLOCK IV SELECT MACROBORE 6IN IV START KIT 50 BOX
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9880369
Report Number3006260740-2020-01051
Device Sequence Number3041694
Product Code FPA
UDI-Device Identifier00801741082665
UDI-Public(01)00801741082665
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K942931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model NumberN/A
Device Catalogue NumberIVK0177
Device Lot NumberJUDZ0180
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2020
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1